# SDR REXA2013030500439

- Difficulty date: March 5, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N8758D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7758
- Aircraft time: 22,298 hours, 19,941 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT IS NOT SHOWING RED FLASHING LIGHT.  REMOVED AND REPLACED FLIGHT ATTENDANT FLASHLIGHT BATTERY IAW AMM 25-61-02.  OK FOR SERVICE.
